RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shan'ko, Yury Vadimovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:196
Abstract pages:454
Full texts:224
References:33
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person33620
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. Yu. V. Shan'ko, “Geveralized functionally-invariant nonhomogeneous wave equation”, Sib. Zh. Ind. Mat., 16:1 (2013),  126–137  mathnet  mathscinet
2005
2. V. K. Andreev, A. A. Rodionov, Yu. V. Shan'ko, “Integration of the Equations of an Axisymmetric Typhoon Eye Model”, Differ. Uravn., 41:5 (2005),  706–709  mathnet  mathscinet; Differ. Equ., 41:5 (2005), 744–748
1999
3. O. V. Kaptsov, Yu. V. Shan'ko, “Multiparametric solutions of the Tzitzeica equation”, Differ. Uravn., 35:12 (1999),  1660–1668  mathnet  mathscinet; Differ. Equ., 35:12 (1999), 1683–1692
1994
4. Yu. V. Shan'ko, O. V. Kaptsov, “Optimal systems of subalgebras and invariant solutions of rank two for three-dimensional Euler equations”, Differ. Uravn., 30:10 (1994),  1814–1819  mathnet  mathscinet; Differ. Equ., 30:10 (1994), 16780–1683

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020